Alert archive / Tennessee / River Flood Warnings in 2018
River Flood Warning 3, NWS Nashville, TN
NWS Nashville, TN issued this river flood warning at Feb 10, 2018, 7:38 PM CST for Perry County, Tennessee. It took effect at Feb 11, 2018, 9:27 AM CST. It was in force for 51 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 10, 2018, 7:38 PM CST (01:38 UTC)
- In effect from
- Feb 11, 2018, 9:27 AM CST
- Expired
- Feb 13, 2018, 11:57 AM CST
- In force
- 51 hr
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Flood severity
- Minor
County Perry County, TN
The radar
The Ft Campbell radar (KHPX), 111 km from the middle of the area, began a volume at 01:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Buffalo River near Lobelville (LBVT1). The gauge peaked at 16.51 ft at Feb 12, 2018, 2:00 PM CST.
- Action stage
- 10 ft
- Minor stage
- 14 ft
- Moderate stage
- 18 ft
- Major stage
- 22 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03604400, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
805
WGUS44 KOHX 110138
FLWOHX
Bulletin - Immediate Broadcast Requested
Flood Warning
National Weather Service Nashville TN
738 PM CST Sat Feb 10 2018
...The National Weather Service in Nashville, Tn has issued a flood warning for
the following rivers in middle Tennessee...
Duck River At Columbia AFFECTING Maury County
Duck River At Centerville AFFECTING Hickman County
Buffalo River Near Lobelville AFFECTING Perry County
. Moderate to occasionally heavy rainfall continues to fall across the area
causing the locations along the Duck River and Buffalo River to rise above flood stage. An additional half to one inch of rain could occur by Sunday.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Avoid flooded areas along the river...And move personal belongings to higher
ground. Never drive through flooded roads as the depth of water may be too great
to pass...Even in trucks or sport utility vehicles. If you come across a flooded
road...Turn around don't drown.
Stay tuned to noaa weather radio or other local media for further information
from the National Weather Service.
&&
TNC119-111338-
/O.NEW.KOHX.FL.W.0001.180211T2236Z-180213T1508Z/
/COLT1.1.ER.180211T2236Z.180212T1800Z.180213T0908Z.NO/
738 PM CST Sat Feb 10 2018
The National Weather Service in Nashville, Tn has issued a
* Flood Warning for
The Duck River At Columbia
* From Sunday afternoon until Tuesday morning.
* At 07PM Saturday the stage was...22.7 feet
* Minor flooding is forecast.
* Flood stage is 32.0 feet.
* Forecast to rise above flood stage by tomorrow afternoon and continue to rise
to near 35.0 feet by Monday early afternoon. The river will fall below flood
stage by Tuesday morning.
* At 37.5 feet...Flood waters enter the old TVA hydro electric plant.
* At 36.0 feet...Flood waters will reach Riverside Drive.
* At 34.5 feet...Flood waters reach Riverside Elementary School grounds, the
city ball field, and the packing company along Riverside Drive.
* At 34.0 feet...Flood waters reach Hwy 247 at the Duck River, west of Columbia.
* At 32.0 feet...Flood waters overflow the banks and low lying areas near
Columbia begin to flood.
&&
LAT...LON 3566 8732 3577 8721 3563 8682 3552 8689
$$
TNC081-111338-
/O.NEW.KOHX.FL.W.0002.180212T0240Z-180214T1338Z/
/CNVT1.1.ER.180212T0240Z.180213T0600Z.180214T0738Z.NO/
738 PM CST Sat Feb 10 2018
The National Weather Service in Nashville, Tn has issued a
* Flood Warning for
The Duck River At Centerville
* From Sunday evening until Wednesday morning.
* At 07PM Saturday the stage was...15.4 feet
* Minor flooding is forecast.
* Flood stage is 22.0 feet.
* Forecast to rise above flood stage by tomorrow evening and continue to rise to
near 24.0 feet by Tuesday morning. The river will fall below flood stage by
early Wednesday morning.
* At 25.0 feet...Flood waters cover the soccer fields and bottomland along the
river. Hickman Springs Road, Defeated Creek Road, and Leatherwood Road will be
impassable. Defeated Creek will flood due to backwater from the Duck River.
* At 22.0 feet...Flood waters will cover the flood plain along the river.
Several roads near the river will be partially covered. In Centerville,
Hickman Springs Road and Defeated Creek Road will be affected. Leatherwood
Road between Shady Grove and Primm Springs near Tottys Bend will also be
affected.
* At 17.0 feet...Water begins to overflow the banks.
&&
LAT...LON 3582 8776 3592 8765 3577 8721 3566 8732
$$
TNC135-111338-
/O.NEW.KOHX.FL.W.0003.180212T0120Z-180213T0730Z/
/LBVT1.1.ER.180212T0120Z.180212T1200Z.180213T0130Z.NO/
738 PM CST Sat Feb 10 2018
The National Weather Service in Nashville, Tn has issued a
* Flood Warning for
The Buffalo River Near Lobelville
* From Sunday evening until late Monday night.
* At 07PM Saturday the stage was...10.0 feet
* Minor flooding is forecast.
* Flood stage is 14.0 feet.
* Forecast to rise above flood stage by tomorrow evening and continue to rise to
near 15.0 feet by Monday morning. The river will fall below flood stage by
Monday evening.
* At 16.0 feet...Flood waters cover Route 438 south of Lobelville near
Beardstown and it may be impassable. Extensive agricultural land along the
river is flooded as well.
* At 14.0 feet...Gilmer Bridge Rd and Russell Creek Rd begin to flood. Leeper
Bottom and Qualls Bend Rd become flooded as well. Water approaches portions of
Highway 438 south of Lobelville near Beardstown.
* At 12.0 feet...Portions of secondary roads near Old Highway 13 are inundated.
* At 10.0 feet...Water inundates low lying areas and agricultural land along the
river.
&&
LAT...LON 3600 8789 3600 8783 3579 8774 3566 8778
3566 8785 3579 8782
$$7 follow-up statements
270
WGUS84 KOHX 111320
FLSOHX
Flood Statement
National Weather Service Nashville TN
720 AM CST Sun Feb 11 2018
...The flood warning continues for the following rivers in Tennessee...
Buffalo River Near Lobelville AFFECTING Perry County
.Rises along the Buffalo River near Lobelville will continue as recent rainfall
runoffs. The river will remain above flood stage today.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Avoid flooded areas along the river...And move personal belongings to higher
ground. Never drive through flooded roads as the depth of water may be too great
to pass...Even in trucks or sport utility vehicles. If you come across a flooded
road...Turn around don't drown.
Stay tuned to noaa weather radio or other local media for further information
from the National Weather Service.
&&
TNC135-120120-
/O.EXT.KOHX.FL.W.0003.180211T1527Z-180213T1800Z/
/LBVT1.1.ER.180211T1527Z.180212T1200Z.180213T1500Z.NO/
720 AM CST Sun Feb 11 2018
...Flood Warning extended until 02/13 12:00...The Flood Warning continues for
The Buffalo River Near Lobelville
* From late this morning until 02/13 12:00.
* At 06AM Sunday the stage was 13.1 feet...and slowly rising.
* Nonflood flooding is occurring and Minor flooding is forecast.
* Flood stage is 14.0 feet.
* Forecast to rise above flood stage by late this morning and continue to rise
to near 14.8 feet by 02/11 12:00. The river will fall below flood stage by
late Tuesday morning.
* At 16.0 feet...Flood waters cover Route 438 south of Lobelville near
Beardstown and it may be impassable. Extensive agricultural land along the
river is flooded as well.
* At 14.0 feet...Gilmer Bridge Rd and Russell Creek Rd begin to flood. Leeper
Bottom and Qualls Bend Rd become flooded as well. Water approaches portions of
Highway 438 south of Lobelville near Beardstown.
* At 12.0 feet...Portions of secondary roads near Old Highway 13 are inundated.
* At 10.0 feet...Water inundates low lying areas and agricultural land along the
river.
&&
LAT...LON 3600 8789 3600 8783 3579 8774 3566 8778
3566 8785 3579 8782
$$162
WGUS84 KOHX 111618
FLSOHX
Flood Statement
National Weather Service Nashville TN
1018 AM CST Sun Feb 11 2018
...The flood warning continues for the following rivers in Tennessee...
Buffalo River Near Lobelville AFFECTING Perry County
.Rises along the Buffalo River near Lobelville will continue as recent heavy rainfall
runs off. The river will remain above flood stage the next few days.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Avoid flooded areas along the river...And move personal belongings to higher
ground. Never drive through flooded roads as the depth of water may be too great
to pass...Even in trucks or sport utility vehicles. If you come across a flooded
road...Turn around don't drown.
Stay tuned to noaa weather radio or other local media for further information
from the National Weather Service.
&&
TNC135-120418-
/O.EXT.KOHX.FL.W.0003.000000T0000Z-180213T1800Z/
/LBVT1.1.ER.180211T1800Z.180212T1800Z.180213T1500Z.NO/
1018 AM CST Sun Feb 11 2018
...Flood Warning extended until 02/13 12:00...The Flood Warning continues for
The Buffalo River Near Lobelville
* From this afternoon until 02/13 12:00.
* At 09AM Sunday the stage was 13.6 feet.
* Nonflood flooding is occurring and Minor flooding is forecast.
* Flood stage is 14.0 feet.
* Forecast to rise above flood stage by this afternoon and continue to rise to
near 14.0 feet by 02/11 12:00. The river will fall below flood stage by late
Tuesday morning.
* At 16.0 feet...Flood waters cover Route 438 south of Lobelville near
Beardstown and it may be impassable. Extensive agricultural land along the
river is flooded as well.
* At 14.0 feet...Gilmer Bridge Rd and Russell Creek Rd begin to flood. Leeper
Bottom and Qualls Bend Rd become flooded as well. Water approaches portions of
Highway 438 south of Lobelville near Beardstown.
* At 12.0 feet...Portions of secondary roads near Old Highway 13 are inundated.
* At 10.0 feet...Water inundates low lying areas and agricultural land along the
river.
&&
LAT...LON 3600 8789 3600 8783 3579 8774 3566 8778
3566 8785 3579 8782
$$563
WGUS84 KOHX 112245
FLSOHX
Flood Statement
National Weather Service Nashville TN
445 PM CST Sun Feb 11 2018
...The flood warning continues for the following rivers in Tennessee...
Buffalo River Near Lobelville AFFECTING Perry County
. Even though the precipitation has ended...elevated water levels continue
on the Buffalo River. The river is expected to remain above flood stage
at least into Wednesday.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Avoid flooded areas along the river...And move personal belongings to higher
ground. Never drive through flooded roads as the depth of water may be too great
to pass...Even in trucks or sport utility vehicles. If you come across a flooded
road...Turn around don't drown.
Stay tuned to noaa weather radio or other local media for further information
from the National Weather Service.
&&
TNC135-121045-
/O.EXT.KOHX.FL.W.0003.000000T0000Z-180215T0100Z/
/LBVT1.1.ER.180211T1845Z.180212T1800Z.180213T1500Z.NO/
445 PM CST Sun Feb 11 2018
...Flood Warning extended until 02/14 19:00...The Flood Warning continues for
The Buffalo River Near Lobelville
* Until 02/14 19:00.
* At 04PM Sunday the stage was 14.6 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 14.0 feet.
* The river will continue rising to near 17.5 feet by tomorrow early afternoon.
The river will fall below flood stage late Tuesday morning.
* At 16.0 feet...Flood waters cover Route 438 south of Lobelville near
Beardstown and it may be impassable. Extensive agricultural land along the
river is flooded as well.
* At 14.0 feet...Gilmer Bridge Rd and Russell Creek Rd begin to flood. Leeper
Bottom and Qualls Bend Rd become flooded as well. Water approaches portions of
Highway 438 south of Lobelville near Beardstown.
* At 12.0 feet...Portions of secondary roads near Old Highway 13 are inundated.
* At 10.0 feet...Water inundates low lying areas and agricultural land along the
river.
&&
LAT...LON 3600 8789 3600 8783 3579 8774 3566 8778
3566 8785 3579 8782
$$387
WGUS84 KOHX 120845
FLSOHX
Flood Statement
National Weather Service Nashville TN
245 AM CST Mon Feb 12 2018
...The flood warning continues for the following rivers in Tennessee...
Buffalo River Near Lobelville AFFECTING Perry County
.Even though precipitaion has ended...elevated water levels continue
on the Buffalo River. The Buffalo River near Lobelville will fall
below flood stage during the late morning hours on Tuesday.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Avoid flooded areas along the river...And move personal belongings to higher
ground. Never drive through flooded roads as the depth of water may be too great
to pass...Even in trucks or sport utility vehicles. If you come across a flooded
road...Turn around don't drown.
Stay tuned to noaa weather radio or other local media for further information
from the National Weather Service.
&&
TNC135-122045-
/O.EXT.KOHX.FL.W.0003.000000T0000Z-180213T2100Z/
/LBVT1.1.ER.180211T1845Z.180212T1800Z.180213T1500Z.NO/
245 AM CST Mon Feb 12 2018
...Flood Warning extended until 02/13 15:00...The Flood Warning continues for
The Buffalo River Near Lobelville
* Until 02/13 15:00.
* At 02AM Monday the stage was 16.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 14.0 feet.
* The river will continue rising to near 17.5 feet by this afternoon. The river
will fall below flood stage tomorrow late morning.
* At 16.0 feet...Flood waters cover Route 438 south of Lobelville near
Beardstown and it may be impassable. Extensive agricultural land along the
river is flooded as well.
* At 14.0 feet...Gilmer Bridge Rd and Russell Creek Rd begin to flood. Leeper
Bottom and Qualls Bend Rd become flooded as well. Water approaches portions of
Highway 438 south of Lobelville near Beardstown.
* At 12.0 feet...Portions of secondary roads near Old Highway 13 are inundated.
* At 10.0 feet...Water inundates low lying areas and agricultural land along the
river.
&&
LAT...LON 3600 8789 3600 8783 3579 8774 3566 8778
3566 8785 3579 8782
$$744
WGUS84 KOHX 122017
FLSOHX
Flood Statement
National Weather Service Nashville TN
217 PM CST Mon Feb 12 2018
...The flood warning continues for the following rivers in Tennessee...
Duck River At Centerville AFFECTING Hickman County
Buffalo River Near Lobelville AFFECTING Perry County
.Water levels on the Duck River and the Buffalo River have crested and will
slowly subside through tomorrow afternoon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Avoid flooded areas along the river...And move personal belongings to higher
ground. Never drive through flooded roads as the depth of water may be too great
to pass...Even in trucks or sport utility vehicles. If you come across a flooded
road...Turn around don't drown.
Stay tuned to noaa weather radio or other local media for further information
from the National Weather Service.
&&
TNC081-130817-
/O.EXT.KOHX.FL.W.0002.000000T0000Z-180214T0240Z/
/CNVT1.2.ER.180211T1117Z.180212T1715Z.180213T2040Z.NO/
217 PM CST Mon Feb 12 2018
...Flood Warning extended until 02/13 20:40...The Flood Warning continues for
The Duck River At Centerville
* Until 02/13 20:40.
* At 02PM Monday the stage was 25.7 feet and steady.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 22.0 feet.
* The river will fall below flood stage by tomorrow afternoon.
* At 25.0 feet...Flood waters cover the soccer fields and bottomland along the
river. Hickman Springs Road, Defeated Creek Road, and Leatherwood Road will be
impassable. Defeated Creek will flood due to backwater from the Duck River.
* At 22.0 feet...Flood waters will cover the flood plain along the river.
Several roads near the river will be partially covered. In Centerville,
Hickman Springs Road and Defeated Creek Road will be affected. Leatherwood
Road between Shady Grove and Primm Springs near Tottys Bend will also be
affected.
* At 17.0 feet...Water begins to overflow the banks.
&&
LAT...LON 3582 8776 3592 8765 3577 8721 3566 8732
$$
TNC135-130817-
/O.EXT.KOHX.FL.W.0003.000000T0000Z-180213T2236Z/
/LBVT1.1.ER.180211T1845Z.180212T1930Z.180213T1636Z.NO/
217 PM CST Mon Feb 12 2018
...Flood Warning extended until 02/13 16:36...The Flood Warning continues for
The Buffalo River Near Lobelville
* Until 02/13 16:36.
* At 01PM Monday the stage was 16.5 feet and steady.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 14.0 feet.
* The river will fall below flood stage late tomorrow morning.
* At 16.0 feet...Flood waters cover Route 438 south of Lobelville near
Beardstown and it may be impassable. Extensive agricultural land along the
river is flooded as well.
* At 14.0 feet...Gilmer Bridge Rd and Russell Creek Rd begin to flood. Leeper
Bottom and Qualls Bend Rd become flooded as well. Water approaches portions of
Highway 438 south of Lobelville near Beardstown.
* At 12.0 feet...Portions of secondary roads near Old Highway 13 are inundated.
* At 10.0 feet...Water inundates low lying areas and agricultural land along the
river.
&&
LAT...LON 3600 8789 3600 8783 3579 8774 3566 8778
3566 8785 3579 8782
$$
05303
WGUS84 KOHX 130754
FLSOHX
Flood Statement
National Weather Service Nashville TN
154 AM CST Tue Feb 13 2018
...The flood warning continues for the following rivers in Tennessee...
Buffalo River Near Lobelville AFFECTING Perry County
. The Buffalo River near Lobelville continues to fall but remains above flood
stage. The river is expected to fall below flood stage this afternoon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Avoid flooded areas along the river...And move personal belongings to higher
ground. Never drive through flooded roads as the depth of water may be too great
to pass...Even in trucks or sport utility vehicles. If you come across a flooded
road...Turn around don't drown.
Stay tuned to noaa weather radio or other local media for further information
from the National Weather Service.
&&
TNC135-131954-
/O.CON.KOHX.FL.W.0003.000000T0000Z-180213T2200Z/
/LBVT1.1.ER.180211T1845Z.180212T1930Z.180213T1800Z.NO/
154 AM CST Tue Feb 13 2018
The Flood Warning continues for
The Buffalo River Near Lobelville
* Until 02/13 16:00.
* At 01AM Tuesday the stage was 15.3 feet and falling.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 14.0 feet.
* The river will continue to fall to below flood stage by this afternoon.
* At 16.0 feet...Flood waters cover Route 438 south of Lobelville near
Beardstown and it may be impassable. Extensive agricultural land along the
river is flooded as well.
* At 14.0 feet...Gilmer Bridge Rd and Russell Creek Rd begin to flood. Leeper
Bottom and Qualls Bend Rd become flooded as well. Water approaches portions of
Highway 438 south of Lobelville near Beardstown.
* At 12.0 feet...Portions of secondary roads near Old Highway 13 are inundated.
* At 10.0 feet...Water inundates low lying areas and agricultural land along the
river.
&&
LAT...LON 3600 8789 3600 8783 3579 8774 3566 8778
3566 8785 3579 8782
$$516
WGUS84 KOHX 131757
FLSOHX
Flood Statement
National Weather Service Nashville TN
1157 AM CST Tue Feb 13 2018
...The flood warning is cancelled for the following rivers in Tennessee...
Buffalo River Near Lobelville AFFECTING Perry County
.The river has fallen below Flood Stage and will continue to rapidly fall
through this afternoon.
&&
TNC135-131827-
/O.CAN.KOHX.FL.W.0003.000000T0000Z-180213T1757Z/
/LBVT1.1.ER.180211T1845Z.180212T1930Z.180213T1132Z.NO/
1157 AM CST Tue Feb 13 2018
The Flood Warning is cancelled for
The Buffalo River Near Lobelville
* The river has fallen below Flood Stage.
&&
LAT...LON 3600 8789 3600 8783 3579 8774 3566 8778
3566 8785 3579 8782
$$
05What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this river flood warning went out at Feb 10, 5:24 PM CST, 2 hours 14 minutes earlier.
Area forecast discussion, Feb 10, 5:24 PM CST, 2 hours 14 minutes before
Area Forecast Discussion National Weather Service Nashville TN 524 PM CST Sat Feb 10 2018 .UPDATE... FOR 00Z AVIATION DISCUSSION. && .DISCUSSION... An area of rain continued across the Mid-State this afternoon, with radar showing most of the heavier showers confined to eastern and southern areas. The rainfall last night and early this morning, produced totals ranging from under a half inch over the south, to between one and two-and-a-half inches across much of the north. Two of the highest amounts were measured 3 miles south of Clarksville, with 2.50 inches, and 2.02 inches in White House. A Flood watch remains in effect through Sunday afternoon, and some localized flooding has already been observed from the rains that fell last night and today. Additional flooding will be possible, especially over southern and eastern Middle Tennessee tonight and Sunday, as a cold front moves ever-so-slowly southeastward. At 2 pm this afternoon, the front extended from near MKL to near BWG, producing chilly temperatures in the upper 40s across our northwest, ranging into the middle to upper 50s over southern areas, ahead of the front. QPF totals this afternoon through tomorrow afternoon are forecast to average from one to two-and-a-half inches over southern and eastern areas, ranging to between a half and one inch over the northwest. The front finally pushes south and east of Mid-State by late Sunday afternoon, with colder air continuing to filter in behind it. Temperatures late Sunday night will likely cool to near the freezing mark over northwest and north-central areas, north and west of Nashville, producing the possibility for some light freezing rain. However, right now it looks like QPF amounts will be negligible, averaging just a few hundredths at best. Meanwhile, a chance for rain will continue over other areas Sunday night. Monday promises to be a bit chilly, with highs in the 40s. However, after that we start to reap the benefits of a mild zonal and southwesterly upper flow pattern from middle to late week. Clouds will be pretty common through the period, with an upper level moisture fetch developing from the Pacific up across the southern and central Plains and eastward into the Middle Mississippi, Tennessee and Ohio River Valleys. The best chance for rain is expected Wednesday night and Thursday and again Friday afternoon and Friday night. Highs by Wednesday and Thursday will be topping out in the 60s, with temperatures possibly flirting with the 70 degree mark at BNA on Thursday. A cooling trend comes our way as we head into next weekend, but even those "cooler" temperatures won't be half bad for the middle of winter. Highs are expected to be in the 50s on Friday and in the 40s on Saturday. && .AVIATION... 00Z TAF DISCUSSION. Rain will be ongoing during the first half of the TAF period, with lingering showers possible during the day tomorrow. LIFR/IFR cigs and MVFR/IFR vis look to occur overnight, with conditions possibly improving slightly tomorrow morning for KCKV/KBNA/KMQY to IFR/low MVFR cigs through the afternoon. Showers look to impact KCSV a little longer through the morning and possibly the afternoon hours, with LIFR/IFR cigs sticking around at that terminal through the end of the TAF period. Winds will become northwesterly around 5 to 10 knots with higher gusts possible by the mid to late morning through the afternoon. && .OHX WATCHES/WARNINGS/ADVISORIES... Flood Watch through Sunday afternoon for Bedford-Cannon-Cheatham- Clay-Coffee-Cumberland-Davidson-De Kalb-Dickson-Fentress-Giles- Grundy-Hickman-Humphreys-Jackson-Lawrence-Lewis-Macon-Marshall- Maury-Overton-Perry-Pickett-Putnam-Robertson-Rutherford-Smith- Sumner-Trousdale-Van Buren-Warren-Wayne-White-Williamson-Wilson. && DISCUSSION......19 AVIATION........Barnwell
Hazardous weather outlook, Feb 10, 3:20 PM CST, 4 hours 18 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 320 PM CST Sat Feb 10 2018 TNZ005>011-023>034-056>066-075-077>080-093>095-111030- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith- Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson- Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford- Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 320 PM CST Sat Feb 10 2018 This Hazardous Weather Outlook is for portions of Middle Tennessee. .DAY ONE...This Afternoon and Tonight A Flood Watch remains in effect for most of Middle Tennessee. Additional Locally heavy downpours in the Flood Watch area may cause some rivers and streams to reach or exceed flood stage. Ponding of water on area highways will also be common. .DAYS TWO THROUGH SEVEN...Sunday through Friday A Flood Watch will remain in effect for most of Middle Tennessee through Sunday afternoon. Locally heavy downpours in the Flood Watch area may cause some rivers and streams to reach and or exceed flood stage. Ponding of water on area highways will also be common. .SPOTTER INFORMATION STATEMENT... Reports of any flooding across Middle Tennessee relayed to the National Weather Service Office in Nashville, TN appreciated. 19
In the hours before
Local storm report, Feb 10, 2:13 PM CST, 5 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
213 PM CST SAT FEB 10 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0209 PM FLOOD 7 S DICKSON 35.98N 87.38W
02/10/2018 HICKMAN TN TRAINED SPOTTER
PART OF MISSIONARY RIDGE ROAD WASHED OUT DUE TO
FLOODING
&&
EVENT NUMBER OHX1800193
DHLocal storm report, Feb 10, 5:00 PM CST, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
500 PM CST SAT FEB 10 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM HEAVY RAIN JAMESTOWN 36.43N 84.94W
02/10/2018 E1.50 INCH FENTRESS TN TRAINED SPOTTER
RECEIEVED A REPORT OF WATER COVERING THE ROAD NORTH OF
JAMESTOWN FROM DUCK CREEK AND WOLF CREEK.
&&
EVENT NUMBER OHX1800194
FBORDENThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 10, 6:35 PM CST | Areal Flood Advisory | OHX | Cheatham, Dickson, Giles, Hickman, Lawrence, Lewis and 4 more | 6 hr |
| Feb 10, 7:08 PM CST | River Flood Advisory | OHX | Cheatham | 29 hr |
| Feb 10, 7:34 PM CST | River Flood Advisory | OHX | Bedford, Marshall | 12 hr |
| Feb 10, 7:38 PM CST | River Flood Warning | OHX | Maury | 62 hr |
| Feb 10, 7:38 PM CST | River Flood Warning | OHX | Hickman | 4 days |
| Feb 10, 11:11 PM CST | River Flood Warning | OHX | Lawrence | 20 hr |
| Feb 11, 12:43 AM CST | Areal Flood Advisory | OHX | Cumberland, Fentress, Overton, Pickett, Putnam, Van Buren and 1 more | 6 hr |
| Feb 11, 12:52 AM CST | Areal Flood Advisory | OHX | Coffee, Cumberland, Grundy, Van Buren, Warren, White | 6 hr |
| Feb 11, 5:38 AM CST | River Flood Advisory | OHX | Davidson | 7 hr |
| Feb 11, 5:38 AM CST | River Flood Advisory | OHX | Davidson | 42 hr |
| Feb 11, 8:32 AM CST | River Flood Advisory | OHX | Decatur, Hardin, Perry, Wayne | 21 hr |
| Feb 11, 9:13 AM CST | River Flood Advisory | OHX | Humphreys | 68 hr |
| Feb 11, 9:52 AM CST | River Flood Advisory | OHX | Lawrence | 12 hr |
| Feb 11, 10:15 AM CST | River Flood Advisory | OHX | Perry, Wayne | 18 hr |
Nearby
River Flood Warnings in Tennessee, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.